Hypercyclicity of translation operators in a reproducing kernel Hilbert space of entire functions induced by an analytic Hilbert-space- valued kernel

García García, Antonio; Hernandez Medina, Miguel Angel y Portal Ruiz, Alberto (2015). Hypercyclicity of translation operators in a reproducing kernel Hilbert space of entire functions induced by an analytic Hilbert-space- valued kernel. "Osaka Journal of Mathematics", v. 53 (n. 3); pp. 581-601. ISSN 0030-6126.

Descripción

Título: Hypercyclicity of translation operators in a reproducing kernel Hilbert space of entire functions induced by an analytic Hilbert-space- valued kernel
Autor/es:
  • García García, Antonio
  • Hernandez Medina, Miguel Angel
  • Portal Ruiz, Alberto
Tipo de Documento: Artículo
Título de Revista/Publicación: Osaka Journal of Mathematics
Fecha: 2015
Volumen: 53
Materias:
Escuela: E.T.S.I. Telecomunicación (UPM)
Departamento: Matemática Aplicada a las Tecnologías de la Información y las Comunicaciones
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (318kB) | Vista Previa

Resumen

The study of the hypercyclicity of an operator is an old problem in mathematics; it goes back to a paper of Birkhoff in 1929 proving the hypercyclicity of the translation operators in the space of all entire functions with the topology of uniform convergence on compact subsets. This article studies the hypercyclicity of translation operators in some general reproducing kernel Hilbert spaces of entire functions. These spaces are obtained by duality in a complex separable Hilbert space H by means of an analytic H-valued kernel. A link with the theory of de Branges spaces is also established. An illustrative example taken from the Hamburger moment problem theory is included.

Proyectos asociados

TipoCódigoAcrónimoResponsableTítulo
Gobierno de EspañaMTM2009-08345Sin especificarSin especificarAproximación mediante fórmulas de muestreo en espacios invariantes por traslación: Aplicaciones

Más información

ID de Registro: 41254
Identificador DC: http://oa.upm.es/41254/
Identificador OAI: oai:oa.upm.es:41254
Depositado por: Memoria Investigacion
Depositado el: 30 Ago 2016 16:46
Ultima Modificación: 30 Ago 2016 16:46
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM